MAUDE Adverse Event Report: COVIDIEN FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN FORCETRIAD; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number FT0021S
Medical Device Problem Codes Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: b5, d4 (udi#), g3, h4, h6 replaced imf to imf: insufficient health impact information additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, when an old bipolar resection cord (lot: x240x) was connected to a newly installed generator (sn: (b)(6)), it did not work/non-compatibility, another ft0021s (lot: y180x) was used for which also did not work with the vlft10gen (sn: (b)(6)) and three other vlft10gen.The patient was already under anesthesia, the surgeon had to use the monopolar cutting loop connected to the monopolar cord, instead of using the bipolar cutting loop electrode connected the bipolar cord to resect the tumor.After the procedure, the patient was extubated and transferred to pacu (post-anesthesia care unit) for recovery from anesthesia.After recovery, the patient was transferred back to his room.
 
Additional Manufacturer Narrative
D10 concomitant product: vlft10gen, vlft10gen ft series energy platformx1 (serial #: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, an old bipolar resection core was connected to a newly installed generator and it did not work/non-compatibility.The procedure was aborted.

Brand Name
FORCETRIAD
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN
6044 longbow court
boulder,co
Manufacturer (Section G)
COVIDIEN
6044 longbow court
boulder,co
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24429550
Report Number1717344-2026-00301
Device Sequence Number18717968
Product Code GEI
UDI-Device Identifier20884521062082
UDI-Public(01)20884521062082(11)161027(10)X240X
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K110268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT0021S
Device Catalogue NumberFT0021S
Device Lot NumberX240X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date02/25/2026
Date Device Manufactured10/27/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11
Patient SexUnknown